| Model Number |
VTICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.Lens was removed and replaced intraoperatively with a longer length lens.Problem was resolved.Cause of the event was reported as patient related factor; device failed to perform - "lens is too short resulting in low vault and lens rotation".
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
(b)(4).